# SDR AWXA200300488

- Difficulty date: April 24, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 42,874 hours, 19,517 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: D54630462201
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK A 1.25 INCH CRACK WAS FOUND ON LT PYLON INBOARD SIDE AT FORWARD UPPER CORNER OF PANEL 414CR ATTACH POINT, STA 537.  MAINTENANCE CUT OUT DAMAGED SECTION OF EXTRUSION PROFILE AT PYLON STA 537; FABRICATED A FILLER AND REPAIR SPLICE; INSTALLED REPAIR PART IAW A320 SRM 54-52-12 PG 215-220 FIG 203.
